# SDR RAIA0001018

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 13731166K23
- Condition: Damaged
- Location: Nlg
- Part time: 15,296 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7039-STL-LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED AFTER RETRACTION.  MAINTENANCE INSPECTED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH BRACKET.
